Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Second week of the second month of Ortho Tri-Cyclen Lo and my skin is worse than it has ever been.

7 cysts on the left side, 3 on my chin, 3 on the right side. All of which will leave those purple scars.

Couldn't sleep last night.

Called the sliding scale Health Center but could only leave a message. I guess I should have just gone there this morning.

I was supposed to act in a stage show, but now I'm avoiding their calls. I suppose I won't go anywhere on Halloween, either. I will only make my pretty costume look so very ugly.

I'm very sad, but I feel stupid letting anyone know how very upset I really am.

I just had to vent. Thanks for reading.

Share this post


Link to post
Share on other sites
i know that we hear how Yasmin is very good for acne and such and i will say that since i switched to it 5 months ago around that special time it has worked wonders!!! for hormonal acne during that super cycle time... i would def suggest the switch from OTC thats what i switched from as well from a recommendation from my derm.

Share this post


Link to post
Share on other sites

Thanks, I don't have a dermatologist since I don't have health insurance. I'm hoping the sliding scale clinic will prescribe something.

I don't want to go back to Planned Parenthood, it was such a terribile experience the first time.

Share this post


Link to post
Share on other sites

Yes, it's amazing how insensitive Planned Parenthood was. Maybe it's the location I went to (Manhattan).

It was so odd to see the Lower East Side hipsters all dressed up to get their pap smears (you're wearing *heels* to Planned Parenthood??), with their hotty boyfriends trailing behind them, contrasted with some poor, sobbing woman who is there for an abortion.

Yeah, not the best way to spend an afternoon, and definitely not cheap enough to warrant that.

The only fun part was when I left, I called my boyfriend and said, "Guess what! I'm pregnant!... Just kidding!!" Well, maybe that was only fun for me.

Share this post


Link to post
Share on other sites

I know when I went on OTC Lo it took about three months to kick my system into shape, you know get in the bloodstream. I'd give it another 1-2 months and if problems still persist, talk to your doctor for an alternative pill.

Share this post


Link to post
Share on other sites

The Birth Control Pills caused horrible cystic acne. Even after being off them a long time, it hasn't gone away. I never had acne before the BC pills. They are evil and I would never take them again. (I also tried a lot of different pills and they all caused acne, some of them even made me too sick to go to work).

Share this post


Link to post
Share on other sites
i def know what that scene looks like... who goes to PP with their 700.00 Louis Vuitton purses and cutesy jeans on,, i dont get it,, at that point give me my sweats and big old jacket. 

i dont see how they can feel they need to do that in front of the poor souls who are there faced with the decisions they are about to make. 

love the insensitivity of it all.

Share this post


Link to post
Share on other sites

Hello,

I hate to tell you. But, this happened to me. I had the most horrific cystic breakout of my life on OTL. I got a massive infection on the left side of my face. I had 20 cysts everywhere. Needless to say, I switched to Diane 35, against my will. And, I started Doxycycline. After 2 months my face cleared but the scars and purple marks remained all over my face. After this, I said no more. I'm on accutane now. I don't think this pill is for everyone that has acne. Orthotri was the worst medication I ever took. Good luck, but don't wait too long because you may be doing more damage to your skin than good.

Share this post


Link to post
Share on other sites

Hi,

None of you know me, Im kinda new, but being the nice guy I am, I thought I'd add my opinion.

I was on Oxytetracycline, for around 4 months, I was prescribed it for a minor forehead breakout, and after taking it I havent had a spot since. However, 4 weeks ago I decided to stop, because my prescription ran out, and I thought Id see if I could do without it.

And again, no spots, so Im confused whether it was the tablet or whether it was something else, anyways my doctor kept on emphasising that it would take at least 5 to 6 months before it would take affect.

Also, try and avoid milk, because the dr was confident that thats why it doesnt really work effectively on some people, oh and take it on an empty stomach.

Okay...maybe I wasnt exactly useful, but just keep the faith, and maybe compliment it with a topical solution...

I'll shut up now!

Share this post


Link to post
Share on other sites

hmmm. I've been on it for a year and a half at least and I never noticed anything hugely terrible because of it. I think it made me feel queasy at first and the breakouts got a little worse but the most I remember now is that it DID decrease the severity of the breakouts and that is very good.

Share this post


Link to post
Share on other sites

Alesse is NOT good for acne, it will aggravate it if anything.

OTC is a gimmick. There are better BCP's for acne. Be careful with Yasmin it is reputed to have a much higher incidence of blood clots.

Do not smoke on the pill no matter what your age.

Share this post


Link to post
Share on other sites
hmmm.  I've been on it for a year and a half at least and I never noticed anything hugely terrible because of it.  I think it made me feel queasy at first and the breakouts got a little worse but the most I remember now is that it DID decrease the severity of the breakouts and that is very good.

Share this post


Link to post
Share on other sites

I have been on so many pills in my time...femodine, mericlon, marvelon, estelle, diane. None of them really had much effect on my skin either way.

Share this post


Link to post
Share on other sites
Guest agentx

mornin girl, wats happenin in ur part ov tha world? hows my rainbow ? eusa_whistle.gif

] x [

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×